VIEW ALL ABSTRACTS +
Articles
E. Azroul, A. Barbara, H. Hjiaj
Afr. Diaspora J. Math. (N.S.) 16 (2), 1-22, (2014)
KEYWORDS: Lebesgue and Sobolev spaces with variable exponents, truncations, strongly nonlinear p(x)-elliptic problems, solution in the sense of distributions, 35J20, 35J60
T. D. Narang
Afr. Diaspora J. Math. (N.S.) 16 (2), 23-30, (2014)
KEYWORDS: convex metric space, convex set, approximatively compact set, quasi Chebyshev set, 41A50, 41A65
C. Atindogbe, M. M. Mahi, J. Tossa
Afr. Diaspora J. Math. (N.S.) 16 (2), 31-45, (2014)
KEYWORDS: Lightlike hypersurface, screen conformal, screen principal curvature, 53C20, 53C40, 53C50
C. Duque
Afr. Diaspora J. Math. (N.S.) 16 (2), 46-58, (2014)
KEYWORDS: Beddington-DeAngelis functional response, predator-prey system, stable periodic orbit, Delay, uniform persistence, 92D25, 34K13
P. M. Fall, O. Nakoulima, A. Sene
Afr. Diaspora J. Math. (N.S.) 16 (2), 59-71, (2014)
KEYWORDS: heat equation, Carleman inequality, optimal control, 58J26, 49J20, 49K20
M. Benchohra, J. J. Nieto, A. Ouahab
Afr. Diaspora J. Math. (N.S.) 16 (2), 72-91, (2014)
KEYWORDS: Impulsive differential inclusions, semigroup, solution set, compactness, absolute retract, 34A37, 34A60, 34G20
Back to Top